MAUDE Adverse Event Report: STRYKER GMBH RADIAL HEAD IMPLANT #4 (STERILE PACKED); ELBOW JOINT RADIAL (HEMI-ELBOW) POLYMER PROSTHESIS

STRYKER GMBH RADIAL HEAD IMPLANT #4 (STERILE PACKED); ELBOW JOINT RADIAL (HEMI-ELBOW) POLYMER PROSTHESIS
Catalog Number RHAH4
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/01/2002
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.Device not available.
 
Event or Problem Description
The manufacturer became aware of adverse events from the (b)(6) arthroplasty register ((b)(6)).The title of this report is ¿rhead reported in the (b)(6) arthroplasty register ((b)(6))¿ which is associated with the rhead system, within that report, post-operative complications/adverse events were reported, which occurred between 2002 and 2017.A review of the complaint handling database revealed that the events have not been reported previously to stryker, therefore 3 complaints were initiated retrospectively for different adverse events mentioned in the report.This product inquiry addresses revision surgery due to loosening of the distal component in 2007.

Brand Name
RADIAL HEAD IMPLANT #4 (STERILE PACKED)
Common Device Name
ELBOW JOINT RADIAL (HEMI-ELBOW) POLYMER PROSTHESIS
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key7923918
Report Number0008031020-2018-00687
Device Sequence Number19194867
Product Code KWI
UDI-Device Identifier00886385024684
UDI-Public00886385024684
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K002644
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2007
Reporter Type Manufacturer
Report Source literature
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberRHAH4
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2018
Initial Report FDA Received Date10/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42